Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach pain, suffering from IBD, tension, stress. Taking librax, libotrip. Side effects?

My wife, who have had lot of tension and pressure of work, developed stomach ache problems, all tests showed all chemistry is normal, but also suffers form IBD . She was advised libotrip and librax , one tablet each morning and evening. She has taken for about 3 years and had a good time, at work place. I want to know its long term effects.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see some disease are psychosomatic means when disturbance occur in mental level physically develop problem and ur wife had tension and pressure of work which aggravate her problem.if it possible try to leave job or if not then fight against situation ,do meditation which gives her strength.try homoeopathy which work gud on mental plan which gives her ease to work to avoid all her because of stress her intenstinal movement become fast.these medicine act on mental level ease her thought.
Answered: Tue, 30 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor